# SDR 2010FA0000629

- Difficulty date: February 15, 2010
- Submitted: June 25, 2010
- Operation: General aviation
- Aircraft: N2163N
- Make and model: Piper PA-44-180
- Aircraft serial: 447995222
- Engine: Lyc O360*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Condition: Bent
- Location: Downlock Hook
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG DOWNLOCK HOOK BOLT, BENT.
